advertisement
Question
Posted by: Anon | 2008/01/15

Thyroidectomy

Hi, i had a total thyroidectomy in 2003 and been given Eltroxin 0.1mg (twice daily), 2006 the doctot said my thyroid started growing again and up my dosis to 3 a day. The last 7 months i havent taken my pills for several reasons ( financial mostly).
My question is what is the long term effect of not taken any medication for my thyroid?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anon
You can develop hypothyroidism causing even depression, heart failure or coma in rare cases.
read also www.mayoclinic.com/health/hypothyroidism/DS00353
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sons | 2008/01/15

I am not a doctor but I know that your body will retain water, you will be very tired and sleepy and even moody and that it is not good for your hear at well - please go to a clinic close to you where you can get the medication for FREE!

I can not without my medication for two days without all of the above mentioned happens to me - please do not play with your health!

Reply to Sons

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement